# SDR CA000110070

- Difficulty date: January 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Not Closed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE-OFF AIR NOISE COMING FROM LT NOSE AREA. AC RETURNED TO BASE AND EXT. PWR DOOR FOUND OPEN. NO DAMAGE TO THE DOORS.
